# SDR DL72K962633

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472DA
- Make and model: Boeing 727232
- Aircraft serial: 20749
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622295
- Condition: Cracked
- Location: Rt Le Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN CRACKED AT O/B END.  REPAIRED SKIN PER M/M 57-54-00 FIG 801.
